# SDR NACA20030123

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,467 hours
- Engine: Pwa R2800CB3
- Engine time: 2,397 hours
- System (JASC): 7932 · Engine Oil Quantity
- Part: Seal
- Part number: RS1143
- Condition: Worn
- Location: Nr 3 Engine
- Part time: 5,664 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE.   FOUND OIL FILLER CAP LEAKING AND TANK DOWN TO 8 GALLONS. REPLACED OIL FILLER CAP SEALS FOR SUSPECTED SIPHONING ACTION.  OPS AND LEAK CHECK, GOOD.
